# SDR DALA2015101606218

- Difficulty date: October 15, 2015
- Submitted: October 16, 2015
- Operation: Air carrier
- Aircraft: N325US
- Make and model: Airbus A320-211
- Aircraft serial: 281
- Aircraft time: 69,453 hours, 31,554 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Corroded
- Location: Frame 68
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON CORNER FITTING FRAME 68 AT LEVEL STR 23L AT AFT GALLEY AREA.  REPLACED CORNER FITTING LOCATED FRAME 68 AT LEVEL STR 23L AFT GALLEY AREA IAW SRM 51-72-11 AND DWG D53480020.
